# SDR CA141120011

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,821 hours
- Engine: Pwa R985AN14B
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS147ADH26
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIN SPAR RT MAIN ATTACH BOLT WAS FOUND TO BE BROKEN OFF. HEAD OF BOLT WAS STILL IN ATTACH FITTING NUT AND LOWER PORTION OF BOLT WERE MISSING,  BOTH BOLTS REPLACED.
